Brustan (Ibuprofen, paracetamol) 10 pills

Brustan (Ibuprofen, paracetamol) 10 pills

SKU:1604
To favorites
Brustan (Ibuprofen, paracetamol) non-steroidal anti-inflammatory drug, has an analgesic, anti-inflammatory, antipyretic effect
Active substance:Ibuprofen, Paracetamol
Pharmacological group:Painkillers
Formulation:Tablets
Pills in 1 package:10
In stock
$8
We deliver goods to almost any country. Each parcel is assigned a track number
You can pay by Paypal or any card Visa or Mastercard
Discount system
Cumulative discounts and Bonus program for our clients
Original goods
We offer our customers only original products
Description
Характеристики
Отзывы

Instructions for Brustan (Ibuprofen, paracetamol) 10 pills

Release form

tabbed film coating, 325 mg+400 mg: 10 pcs
paracetamol

Description:

Coated tablets 1 tab.
Ibuprofen 400 mg
paracetamol 325 mg


10 pcs - packages of box contour (1) - cardboard packs.
paracetamol
ATC codes
M01AE51 Ibuprofen in combination with other drugs
paracetamol

Clinical-pharmacological groups / Group affiliation
Analgesic-antipyretic combined composition
paracetamol

Active substance
Ibuprofen
paracetamol

Pharmacotherapy group for a preparation
Pharmacotherapy group

Testimony Brustan:

For adults:
moderate-intensity pain syndrome;
traumatic inflammation of the soft tissues and musculoskeletal system (including bruises, sprains, dislocations, fractures); post-operative period;
algodismenorrhea;
toothache;
neuralgia;
myalgia;
lumbago;
fibrositis;
tendovaginite;
headache;
feverish syndrome;
joint syndrome (rheumatoid arthritis, osteoarthrosis, ankylosing spondyloarthritis, podagric arthritis); sinusitis; tonsillitis.

For children (as an auxiliary drug): tonsillitis; acute infection-inflammatory diseases of upper respiratory tract (pharyngitis, tracheitis, laryngitis).

Method of use, course and dosage:

Inside.
The dose, frequency and duration of use depend on the patient's indication, age.

Application for kidney disorders
It is contraindicated in kidney failure.

Use in liver disorders
It is contraindicated in liver failure.

Use in children
Use is contraindicated for children under 2 years of age.

Nosology Brustan (ICD codes)
J01
Acute sinusitis
J02
Acute pharyngitis
J03
Acute tonsillitis
J04
Acute laryngitis and tracheitis
J06.9
Acute upper respiratory tract infection unspecified
J32
Chronic sinusitis
J35.0
Chronic tonsillitis
K08.8
Other refined changes of teeth and their support apparatus (including toothache)
M05
Seropositive rheumatoid arthritis
M10
Podagra
M15
Polyarthrosis
M19.9
Arthrosis unspecified
M25.5
Joint pain
M42
Spinal osteochondrosis
M45
Ankylosing spondylitis
M47
Spondylosis
M54.1
Radikulopathy
M54.3
Ishias
M54.4
Lumbago with Sciatica
M65
Synovitis and tenosinovites
M70
Soft tissue diseases related to load, overload and pressure
M71
Other bursopathy
M79.1
Mialgia
M79.2
Neuralgia and Neuritis Unspecified
M79.7
Fibromyalgia (including fibromyositis, fibrositis)
N94.4
Primary dysmenorrhea
N94.5
Secondary dysmenorrhea
R07.0
Sore throat
R50
Fever of uncertain origin
R51
Headache
R52.0
Acute pain
R52.2
Other persistent pain (chronic)
T14.2
Fracture in unspecified body region
T14.3
Dislocation, stretching and overtension of the capsule-bonding apparatus of the unspecified body region joint

Pharmacological effect:

The combined drug comprises ibuprofen (NSAID) and paracetamol (analgesic-antipyretic).
Ibuprofen has analgesic, anti-inflammatory, antipyretic and antipyretic effects.
Oppressive COX-1 and COX-2, disrupts peanut acid metabolism, reduces the number of prostaglandins (pain, inflammation and hyperthermal responses mediators), both in the center of inflammation and in healthy tissues, suppresses the exudative and proliferative phases of inflammation.

Характеристики
Active substance
Pharmacological group
Formulation
Pills in 1 package
Expiration Date (in months)
Country of origin
No reviews yet — your comment may be first.
All reviews 0
general rating